Tài liệu tham khảo |
Loại |
Chi tiết |
14. Bogdansky Yu. V. The Cauchy problem for parabolic equations with essentially infinite-dimensional elliptic operators. Ukrain. Mat. Zhurn. 1977, 29(6), 781–4 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Ukrain. Mat. Zhurn |
|
15. Bogdansky Yu. V. The Cauchy problem for an essentially infinite-dimensional parabolic equation on an infinite-dimensional sphere. Ukrain. Mat. Zhurn. 1983, 35(1), 18–22 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
The Cauchy problem for an essentially infinite-dimensional parabolic equation on an infinite-dimensional sphere |
Tác giả: |
Bogdansky Yu. V |
Nhà XB: |
Ukrain. Mat. Zhurn. |
Năm: |
1983 |
|
16. Bogdansky Yu. V. Principle of maximum for irregular elliptic differential equation in Hilbert space. Ukrain. Mat. Zhurn. 1988. 40(1), 21–5 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Principle of maximum for irregular elliptic differential equation in Hilbert space |
Tác giả: |
Bogdansky Yu. V |
Nhà XB: |
Ukrain. Mat. Zhurn. |
Năm: |
1988 |
|
17. Bogdansky Yu. V. Cauchy problem for heat equation with irregular elliptic operator.Ukrain. Mat. Zhurn. 1989, 41(5), 584–90 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Ukrain. Mat. Zhurn |
|
18. Bogdansky Yu. V. Cauchy problem for essentially infinite-dimensional parabolic equation with varying coefficients. Ukrain. Mat. Zhurn. 1994, 46(6), 663–70 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Ukrain. Mat. Zhurn |
|
19. Bogdansky Yu. V. Dirichlet problem for Poisson equation with essentially infinite- dimensional elliptic operator. Ukrain. Mat. Zhurn. 1994, 46(7), 803–8 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Ukrain. Mat. Zhurn |
|
20. Bogdansky Yu. V. Cauchy problem for the essentially infinite-dimensional heat equation on a surface in Hilbert space. Ukrain. Mat. Zhurn. 1995, 47(6), 737–46 |
Sách, tạp chí |
Tiêu đề: |
Cauchy problem for the essentially infinite-dimensional heat equation on a surface in Hilbert space |
Tác giả: |
Bogdansky Yu. V |
Nhà XB: |
Ukrain. Mat. Zhurn. |
Năm: |
1995 |
|
21. Bogdansky Yu. V. The Neuman problem for Laplace equation with the essentially infinite-dimensional elliptic operator. Dokl. Akad. Nauk Ukrain. 1995, 10, 24–6 |
Sách, tạp chí |
Tiêu đề: |
Dokl. Akad. Nauk Ukrain |
|
22. Bogdansky Yu. V. Essentially infinite-dimensional elliptic operators and P. L´evy’s problem. Methods of Functional Analysis and Topology. 1999, 5(4), 28–36 |
Sách, tạp chí |
Tiêu đề: |
Essentially infinite-dimensional elliptic operators and P. L´evy’s problem |
Tác giả: |
Bogdansky Yu. V |
Nhà XB: |
Methods of Functional Analysis and Topology |
Năm: |
1999 |
|
24. Bogolyubov N. N. On a new method in the theory of superconductivity. III. Zhurn.Eksp. i Teor. Fiz. 1958, 34(1), 73–9 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Zhurn."Eksp. i Teor. Fiz |
|
25. Cameron R. H. & Martin W. T. The orthogonal development of non-linear func- tionals in series of Fourier-Hermite functionals. Ann. Math. 1947, 48(2), 385–92 |
Sách, tạp chí |
|
26. Chung D. M., Ji U. C. & Saito K. Cauchy problems associated with the L´evy Laplacian in white noise analysis. Infinite Dimensional Analysis, Quantum Prob- ability and Related Topics. 1999, 2(1), 131–53 |
Sách, tạp chí |
Tiêu đề: |
Cauchy problems associated with the L´evy Laplacian in white noise analysis |
Tác giả: |
Chung D. M., Ji U. C., Saito K |
Nhà XB: |
Infinite Dimensional Analysis, Quantum Probability and Related Topics |
Năm: |
1999 |
|
27. Dalecky Yu. L. & Fomin S. V. Measures and Differential Equations in Infinite- dimensional Space. Amsterdam, New York: Kluwer Acad. Publ., 1991 |
Sách, tạp chí |
Tiêu đề: |
Measures and Differential Equations in Infinite- dimensional Space |
Tác giả: |
Dalecky Yu. L., Fomin S. V |
Nhà XB: |
Kluwer Acad. Publ. |
Năm: |
1991 |
|
28. Dorfman I. Ya. On the mean values and the Laplacian of functions on Hilbert space.Mat. Sbornik. 1970, 81(123), 2, 192–208 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
On the mean values and the Laplacian of functions on Hilbert space |
Tác giả: |
Dorfman I. Ya |
Nhà XB: |
Mat. Sbornik |
Năm: |
1970 |
|
29. Dorfman I. Ya. On heat equation on Hilbert space. Vestnik Moscow State Univ.1971, 4, 46–51 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Vestnik Moscow State Univ |
|
30. Dorfman I. Ya. On one class of vector-valued generalized functions and its appli- cations to the theory of L´evy Laplacian. II. Vestnik Moscow State Univ. 1973, 5, 18–25 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Vestnik Moscow State Univ |
|
31. Dorfman I. Ya. Methods of theory of bundles in the theory of L´evy Laplacian.Uspekhi Mat. Nauk. 1973, 28, 6, (174), 203–4 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Uspekhi Mat. Nauk |
|
32. Dorfman I. Ya. Methods of theory of bundles in the theory of L´evy Lapla- cian. Izvestiya Akad. Nauk Armenian SSR. Mathematics. 1974, 9(6), 486–503 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Izvestiya Akad. Nauk Armenian SSR. Mathematics |
|
34. Emch G.G. Algebraic Methods in Statistical Mechanics and Quantum Field Theory. New York, London, Sydney, Toronto: Wiley, 1972 |
Sách, tạp chí |
Tiêu đề: |
Algebraic Methods in Statistical Mechanics and Quantum Field Theory |
Tác giả: |
Emch G.G |
Nhà XB: |
Wiley |
Năm: |
1972 |
|
35. Etemadi N. On the laws of large numbers for nonnegative random variables.J. Multivar. Anal. 1983, 13(1), 187–93 |
Sách, tạp chí |
Tiêu đề: |
J. Multivar. Anal |
|